# SDR EIAA970209

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Part number: NAS1593138
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FRK - AFTER 2.5 HOURS OF FLIGHT NR 1 ENGINE OIL QTY SHOWED A DROP OF APPROXIMATELY 1 QT PER 20 MINUTES OF FLT.  ON APPROACH QTY DROPPED TO 2QT AND PRESSURE STARTED FLUCTUATING 45 PLUG/MINUS 5 PSI.  NR 1 ENGINE WAS SHUT DOWN AND SECURED.  TROUBLESHOT NR 1 ENGINE OIL SYSTEM FOUND NR 1 ENGINE CSD DRIVE SHAFT O-RING BROKEN.  REPLACED WITH SAME.  OPS CHECK SATISFACTORY ON ENGINE HIGH POWER FOR 30 MINUTES.  (M)
